ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Differential games of fixed duration in the framework of relaxed strategies

Ghosh, Mrinal K and Kumar, Suresh K and Nandkumaran, AK and Rao, Mallikarjuna KS (2005) Differential games of fixed duration in the framework of relaxed strategies. In: Differential Equations and Dynamical Systems, 13 (3-4). pp. 251-273.

Full text not available from this repository. (Request a copy)

Abstract

It has abstract.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Research Square Publications.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2008
Last Modified: 27 Aug 2008 13:37
URI: http://eprints.iisc.ernet.in/id/eprint/15162

Actions (login required)

View Item View Item